ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2019 , Volume 12 , Issue 3

Issue on recent development in numerical and analytical methods

Select all articles

Export/Reference:

Preface: New trends on numerical analysis and analytical methods with their applications to real world problems
Abdon Atangana, Zakia Hammouch, Kolade M. Owolabi and Gisele Mephou
2019, 12(3): ⅰ-ⅰ doi: 10.3934/dcdss.201903i +[Abstract](832) +[HTML](169) +[PDF](74.28KB)
Generalised class of Time Fractional Black Scholes equation and numerical analysis
Rodrigue Gnitchogna Batogna and Abdon Atangana
2019, 12(3): 435-445 doi: 10.3934/dcdss.2019028 +[Abstract](1275) +[HTML](199) +[PDF](377.35KB)
New exact solutions for some fractional order differential equations via improved sub-equation method
Berat Karaagac
2019, 12(3): 447-454 doi: 10.3934/dcdss.2019029 +[Abstract](1087) +[HTML](173) +[PDF](846.56KB)
Modeling the transmission dynamics of avian influenza with saturation and psychological effect
Muhammad Altaf Khan, Muhammad Farhan, Saeed Islam and Ebenezer Bonyah
2019, 12(3): 455-474 doi: 10.3934/dcdss.2019030 +[Abstract](1700) +[HTML](368) +[PDF](1679.39KB)
Numerical analysis of coupled fractional differential equations with Atangana-Baleanu fractional derivative
Ilknur Koca
2019, 12(3): 475-486 doi: 10.3934/dcdss.2019031 +[Abstract](905) +[HTML](147) +[PDF](322.4KB)
The first integral method for two fractional non-linear biological models
Olusola Kolebaje, Ebenezer Bonyah and Lateef Mustapha
2019, 12(3): 487-502 doi: 10.3934/dcdss.2019032 +[Abstract](980) +[HTML](219) +[PDF](2681.95KB)
On the existence and uniqueness of the solution of an optimal control problem for Schrödinger equation
Gökçe Dİlek Küçük, Gabil Yagub and Ercan Çelİk
2019, 12(3): 503-512 doi: 10.3934/dcdss.2019033 +[Abstract](800) +[HTML](122) +[PDF](364.62KB)
Weak Galerkin mixed finite element methods for parabolic equations with memory
Xiaomeng Li, Qiang Xu and Ailing Zhu
2019, 12(3): 513-531 doi: 10.3934/dcdss.2019034 +[Abstract](799) +[HTML](129) +[PDF](442.02KB)
A unified finite difference Chebyshev wavelet method for numerically solving time fractional Burgers' equation
Ömer Oruç, Alaattin Esen and Fatih Bulut
2019, 12(3): 533-542 doi: 10.3934/dcdss.2019035 +[Abstract](1018) +[HTML](146) +[PDF](414.65KB)
Numerical analysis and pattern formation process for space-fractional superdiffusive systems
Kolade M. Owolabi
2019, 12(3): 543-566 doi: 10.3934/dcdss.2019036 +[Abstract](974) +[HTML](154) +[PDF](1904.83KB)
High-order solvers for space-fractional differential equations with Riesz derivative
Kolade M. Owolabi and Abdon Atangana
2019, 12(3): 567-590 doi: 10.3934/dcdss.2019037 +[Abstract](1064) +[HTML](148) +[PDF](2009.11KB)
Efficient numerical method for a model arising in biological stoichiometry of tumour dynamics
Kolade M. Owolabi, Kailash C. Patidar and Albert Shikongo
2019, 12(3): 591-613 doi: 10.3934/dcdss.2019038 +[Abstract](1021) +[HTML](236) +[PDF](536.33KB)
The discrete homotopy perturbation Sumudu transform method for solving partial difference equations
Figen Özpinar and Fethi Bin Muhammad Belgacem
2019, 12(3): 615-624 doi: 10.3934/dcdss.2019039 +[Abstract](715) +[HTML](111) +[PDF](6929.15KB)
Barycentric spectral domain decomposition methods for valuing a class of infinite activity Lévy models
Edson Pindza, Francis Youbi, Eben Maré and Matt Davison
2019, 12(3): 625-643 doi: 10.3934/dcdss.2019040 +[Abstract](985) +[HTML](108) +[PDF](636.33KB)
Couette flows of a viscous fluid with slip effects and non-integer order derivative without singular kernel
Muhammad Bilal Riaz, Naseer Ahmad Asif, Abdon Atangana and Muhammad Imran Asjad
2019, 12(3): 645-664 doi: 10.3934/dcdss.2019041 +[Abstract](849) +[HTML](123) +[PDF](821.22KB)
Comparative study of a cubic autocatalytic reaction via different analysis methods
Khaled Mohammed Saad and Eman Hussain Faissal AL-Sharif
2019, 12(3): 665-684 doi: 10.3934/dcdss.2019042 +[Abstract](1049) +[HTML](125) +[PDF](2057.25KB)
Spectral Jacobi-Galerkin methods and iterated methods for Fredholm integral equations of the second kind with weakly singular kernel
Yin Yang and Yunqing Huang
2019, 12(3): 685-702 doi: 10.3934/dcdss.2019043 +[Abstract](736) +[HTML](114) +[PDF](489.43KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]